Cart (Loading....) | Create Account
Close category search window
 

Comments on "Explicit asymmetric bounds for robust stability of continuous and discrete-time systems"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jian Xiao ; Dept. of Electr. Eng., Southwest Jiaotong Univ., Sichuan, China

Referring to the original paper by Gao and Antsaklis (ibid., vol. 38, p. 332-5, 1993), the authors state that Theorem 2 is incorrectly stated. A correct version of the theorem is provided.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 1 )

Date of Publication:

Jan. 1995

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.